# SDR ERAA082713

- Difficulty date: November 19, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 13,687 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0030
- Condition: Leaking
- Location: Mlg
- Part time: 11,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOAT ASSY DUE 6 MONTH INSPECTION.  BAG LEAKING, COVER WORN, REPLACED CYLINDER, PERFORMED 6 MONTH INSPECTION. CHANGED BAG & COVER, & REPLACED CYLINDER, & PERFORMED 6 MONTH INSPECTION. COMPLIED WITH ERA AAIP & AIR CRUISERS.
